• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Skin - Medical question

#2
I'm on steroid cream but cause of eczema on my hand :( it's fine to be on the cream while on SS x
 

sumayyah

please try again
#3
ive had something similar to that on my legs, first the doc tried to tell me it was ringworm but the treatment for that didnt work in the slightest

i was then told it was psoriosis and given the steroid cream and coal tar cream, my cdc checked with hq who said it was fine for me to continue on ss and it disappeared after a month
 
#4
My sister gets this when she has too much dairy. Quite common apparently, ESP with milk protein. Many of the CD products are based on Milk protein. You could try LF ones for a few days & see if it makes any difference?
 


Thread starter Similar threads Forum Replies Date
Syn Values 1
Maintenance Diaries 8
News 0
Slimming World 5
Syn Values 3

Similar threads